Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects of PEP 28 day course
Jun 6, 2010

How long will the side effects of a 28 day PEP course last. I am on my last day of Combivir and viracept and have had terrible nausia and diarrhea, generally tired all the time and just feel sick, when can I expect to be back to my normal self. I am 46 yr old male.

Response from Dr. Young

Hello and thanks for your post.

Wow, Viracept. That's a name I haven't heard for a few years.

The side effects of the PEP medications that you're taking should resolve pretty quickly. The diarrhea is likely caused by the nelfinavir (Viracept) and typically stops in a matter of a day or two; the nausea could be the result of either medication. I'd expect it to improve in a few days.

I hope all turns out well for you. BY



Previous
ritonivir versus creon
Next
How effective is PEP started 60 hours after exposure?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement